Perfectly matched layers for the convected Helmholtz equation

2004
Publication type:
International conference with proceedings
Journal:
SIAM Journal on Numerical Analysis, vol. 42 (1), pp. 409-433
Workshop:
Sixth International Conference on Mathematical and Numerical Aspects of Wave Propagation, Jyväskylä, Finland
Publisher:
Springer
BibTeX:
@inproceedings{Bec-Bon-Leg-2004-1,
    author={Éliane Bécache and Anne-Sophie Bonnet-BenDhia and Guillaume 
           Legendre },
    title={Perfectly matched layers for the convected Helmholtz equation },
    doi={10.1137/s0036142903420984 },
    organization={Sixth International Conference on Mathematical and Numerical 
           Aspects of Wave Propagation, Jyväskylä, Finland },
    booktitle={SIAM Journal on Numerical Analysis },
    year={2004 },
    volume={42 (1) },
    pages={409--433},
    publisher={Springer },
}